American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Errata for ``The Octonions''. Bull. Amer. Math. Soc. 42 (2005) 213-213.
Abstract, references, and article information
View Article: PDF

[2] John C. Baez. The octonions. Bull. Amer. Math. Soc. 39 (2002) 145-205. MR 1886087.
Abstract, references, and article information
View Article: PDF

[3] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. II. Bull. Amer. Math. Soc. 80 (1974) 1225-1229. MR 0335859.
Abstract, references, and article information
View Article: PDF

[4] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. I. Bull. Amer. Math. Soc. 80 (1974) 285-289. MR 0335859.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1